# SDR AU961026

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circlip
- Part number: 10470
- Condition: Failed
- Location: Fuel Distrbution
- Component: Weldon, BOOSTPUMP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP BLADE CIRCLIP SNAPPED
